# SDR R61A201402220293

- Difficulty date: February 22, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frames 90-90a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOOR SUPPORT BETWEEN FRAME 90-90A CORRODED.  MX R & R FLOOR SUPPORT IAW 51-40-02,51-41-01,51-41-02.
